MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2; STOPCOCK, I.V. SET
Catalog Number MC330472
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The complaint/event occurred on an unspecified date and involved a 60" (152 cm) appx 1.4 ml, pur yellow smallbore ext set w/microclave¿ clear, 1.2 micron filter, clamp, luer lock.The reporter stated that they had a leaking filter (unspecified infusate).There was no human harm associated with this complaint/event.
 
Additional Manufacturer Narrative
The device is available to be returned for evaluation; however, it has not yet been received.E1: initial reporter full phone: (b)(6).
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.

Brand Name
60" (152 CM) APPX 1.4 ML, PUR YELLOW SMALLBORE EXT SET W/MICROCLAVE¿ CLEAR, 1.2
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20400296
Report Number9617594-2024-01395
Device Sequence Number15082445
Product Code FMG
UDI-Device Identifier00887709095854
UDI-Public(01)00887709095854(17)280601(10)13684054
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330472
Device Lot Number13684054
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Supplement Date Received by Manufacturer02/11/2025
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED INFUSATE, MFR UNK.
Patient SexUnknown